BibTeX record journals/mss/BeckmanSZ09

download as .bib file

@article{DBLP:journals/mss/BeckmanSZ09,
  author       = {Steven R. Beckman and
                  W. James Smith and
                  Buhong Zheng},
  title        = {Measuring inequality with interval data},
  journal      = {Math. Soc. Sci.},
  volume       = {58},
  number       = {1},
  pages        = {25--34},
  year         = {2009},
  url          = {https://doi.org/10.1016/j.mathsocsci.2009.01.001},
  doi          = {10.1016/J.MATHSOCSCI.2009.01.001},
  timestamp    = {Mon, 24 Feb 2020 16:01:35 +0100},
  biburl       = {https://dblp.org/rec/journals/mss/BeckmanSZ09.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics